Alert archive / Oklahoma / Flash Flood Warnings in 2009
Flash Flood Warning 38, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Sep 9, 2009, 8:55 AM CDT for Craig County, Nowata County, Ottawa County, Oklahoma. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 9, 2009, 8:55 AM CDT (13:55 UTC)
- Expired
- Sep 9, 2009, 12:43 PM CDT
- In force
- 4 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Craig County, OK, Nowata County, OK, Ottawa County, OK
The radar
The Tulsa radar (KINX), 79 km from the middle of the area, began a volume at 13:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 9, 10:25 AM CDT | FLASH FLOOD | 8 Wnw Welch, OK | BIG CABIN CREEK IS OVERFLOWING ITS BANKS. E 70 ROAD IS IMPASSABLE ABOUT A QUARTER MILE WEST OF ITS INTERSECTION WITH 4375 ROAD. RELAYED BY WFO SPRINGFIELD. |
| Sep 9, 11:44 AM CDT | FLASH FLOOD | Commerce, OK | FLASH FLOODING REPORTED IN TOWN. LOW WATER CROSSING OVER TAR CREEK NEAR TOWN BLOCKED DUE TO FLOODING. REPORTED BY THE COMMERCE POLICE DEPARTMENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 90 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.9 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 268 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 863 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 091355
FFWTSA
OKC035-105-115-091900-
/O.NEW.KTSA.FF.W.0038.090909T1355Z-090909T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
855 AM CDT WED SEP 9 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CRAIG COUNTY IN NORTHEAST OKLAHOMA
NORTHERN NOWATA COUNTY IN NORTHEAST OKLAHOMA
OTTAWA COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 200 PM CDT
* AT 850 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 23 MILES
NORTH OF LENAPAH TO 18 MILES WEST OF LENAPAH...MOVING SOUTHEAST
AT 20 MPH. RADAR INDICATES THAT 3 TO 4 INCHES OF RAIN HAS ALREADY
FALLEN. ANOTHER 1 TO 3 INCHES WILL BE POSSIBLE THROUGH 200 PM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...WELCH...BLUEJACKET...PICHER...COMMERCE...MIAMI...
QUAPAW...VINITA...NARCISSA...AFTON...FAIRLAND AND WYANDOTTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3674 9463 3668 9493 3668 9500 3666 9500
3663 9519 3672 9542 3695 9579 3700 9571
3700 9463
$$3 follow-up statements
000
WGUS74 KTSA 091539
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1039 AM CDT WED SEP 9 2009
OKC105-091541-
/O.CAN.KTSA.FF.W.0038.000000T0000Z-090909T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NOWATA OK-
1039 AM CDT WED SEP 9 2009
...THE FLASH FLOOD WARNING FOR NORTHERN NOWATA COUNTY IS CANCELLED...
THE STORMS RESPONSIBLE FOR THE HEAVY RAIN HAVE MOVED EAST OF NOWATA
COUNTY...AND NO ADDITIONAL SIGNIFICANT RAIN IS EXPECTED THIS
MORNING. THEREFORE...THE FLASH FLOOD WARNING FOR NOWATA COUNTY HAS
BEEN CANCELLED.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT
AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN TULSA.
LAT...LON 3700 9463 3674 9463 3668 9493 3668 9500
3666 9500 3663 9519 3672 9542 3700 9541
$$
OKC035-115-091900-
/O.CON.KTSA.FF.W.0038.000000T0000Z-090909T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAIG OK-OTTAWA OK-
1039 AM CDT WED SEP 9 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
OTTAWA AND CRAIG COUNTIES...
AT 1030 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM PICHER TO 2
MILES EAST OF VINITA...MOVING EAST AT 20 MPH. RADAR INDICATES THAT 3
TO 5 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL
BE POSSIBLE THROUGH 200 PM CDT.
THE PUBLIC HAS REPORTED THAT BIG CABIN CREEK 8 MILES WEST NORTHWEST
OF WELCH IN NORTHERN CRAIG COUNTY IS OVERFLOWING ITS BANKS...MAKING
EAST 70 ROAD IMPASSABLE NEAR ITS INTERSECTION WITH 4375 ROAD.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE PICHER...COMMERCE...NARCISSA...MIAMI...QUAPAW...AFTON...
FAIRLAND AND WYANDOTTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.
&&
LAT...LON 3700 9463 3674 9463 3668 9493 3668 9500
3666 9500 3663 9519 3672 9542 3700 9541
$$000
WGUS74 KTSA 091656
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1156 AM CDT WED SEP 9 2009
OKC035-115-091900-
/O.CON.KTSA.FF.W.0038.000000T0000Z-090909T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAIG OK-OTTAWA OK-
1156 AM CDT WED SEP 9 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
OTTAWA AND CRAIG COUNTIES...
AT 1151 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF MODERATE TO HEAVY RAIN ALONG A LINE EXTENDING FROM 9 MILES
EAST OF QUAPAW TO 12 MILES SOUTHEAST OF AFTON...MOVING EAST AT 25
MPH. RADAR INDICATES THAT THE HEAVIEST RAIN HAS ENDED ACROSS ALL OF
CRAIG COUNTY...AND MOST OF OTTAWA COUNTY. HOWEVER...CONTINUED FLASH
FLOODING HAS BEEN REPORTED IN NORTHERN CRAIG COUNTY WEST OF
WELCH...AND ALSO NEAR COMMERCE IN OTTAWA COUNTY...SO THE FLASH FLOOD
WARNING WILL REMAIN THROUGH 200 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3700 9463 3674 9463 3668 9493 3668 9500
3666 9500 3663 9519 3672 9542 3700 9541
$$000
WGUS74 KTSA 091743
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1243 PM CDT WED SEP 9 2009
OKC035-115-091751-
/O.CAN.KTSA.FF.W.0038.000000T0000Z-090909T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAIG OK-OTTAWA OK-
1243 PM CDT WED SEP 9 2009
...THE FLASH FLOOD WARNING FOR OTTAWA AND CRAIG COUNTIES IS
CANCELLED...
THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING HAS BEEN CANCELLED. HOWEVER...SINCE WATER LEVELS
REMAIN ELEVATED AND FLOODING CONTINUING...AN AREAL FLOOD WARNING HAS
BEEN ISSUED FOR NORTHERN PORTIONS OF CRAIG COUNTY AND ALL OF OTTAWA
COUNTY...AND WILL BE IN EFFECT UNTIL 645 PM CDT.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.
LAT...LON 3700 9463 3674 9463 3668 9493 3668 9500
3666 9500 3663 9519 3672 9542 3700 9541
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Sep 9, 6:17 AM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Sep 9, 6:17 AM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
617 AM CDT WED SEP 9 2009
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
ONGOING CONVECTIVE COMPLEX WILL CONTINUE TO IMPACT NORTHEAST
OKLAHOMA AND FAR NORTHWEST ARKANSAS SITES THROUGH THE MORNING
HOURS. ADDITIONAL STORM DEVELOPMENT ALONG PERIPHERY / OUTFLOW OF
THIS COMPLEX MAY SPREAD IMPACTS INTO KMLC/KFSM LATE THIS MORNING
INTO THE AFTERNOON. LOWER FLIGHT CATEGORIES ARE LARGELY TIED TO
THE HEAVIEST PRECIP. ADDITIONAL CONVECTION POSSIBLE LATER
TONIGHT...AND SHOULD SKIES CLEAR OVER NW ARKANSAS...THEN FOG IS
ALSO POSSIBLE.
&&
.PREV DISCUSSION... /ISSUED 347 AM CDT WED SEP 9 2009/
DISCUSSION...
A MCV COMBINED WITH ISENTROPIC UPGLIDE ENHANCED BY A LOW
LEVEL JET HAS RESULTED IN A COMPLEX OF SHOWERS AND THUNDERSTORMS
OVER CENTRAL AND SOUTHERN KANSAS AND NORTHEAST OKLAHOMA THIS
MORNING. THE RAIN IS MOVING OVER THE CURRENT FLASH FLOOD WATCH
AND SEE NO REASON TO CANCEL IT. WILL NOT EXTEND IT BEYOND THE
MORNING HOURS...HOWEVER...AS I AM NOT CONFIDENT THE RAIN WILL
LAST ALL DAY. THIS SAME REASONING APPLIES TO MY HIGH TEMPERATURE
FORECAST TODAY. THINK WE COULD SEE SOME SUN THIS AFTERNOON...
ESPECIALLY IN THE WESTERN AND SOUTHERN PARTS OF THE AREA. WITH
ANY SUN AT ALL...IT WILL HEAT UP QUICKLY GIVEN 850 TEMPS SIMILAR
TO YESTERDAY.
RAIN CHANCES WILL CONTINUE THE NEXT SEVERAL DAYS AS THE ATMOSPHERE
WILL CONTINUE TO BE RATHER STAGNANT IN ITS WIND FIELDS AND MOISTURE
WILL BE PLENTIFUL. THE BEST RAIN CHANCES THIS WEEK WILL BE FROM
FRIDAY NIGHT INTO SATURDAY NIGHT. AN UPPER TROUGH WILL DIG AND
CUT OFF OVER THE CENTRAL PLAINS FRIDAY AND SATURDAY DRIVING A
COLD FRONT THROUGH THE AREA. BASED THIS ON MY FAVORITE MODELS
FOR THE DAY WHICH INCLUDE THE 12Z ECMWF AND THE 00Z CANADIAN MODEL.
ALSO BASED THIS ON WHAT I SAW LAST NIGHT WHICH WAS QUITE SIMILAR
TO WHAT I SAW THIS MORNING. ALL SAID AND DONE COULD HAVE A
SIGNIFICANT RAIN EVENT FRIDAY NIGHT AND SATURDAY...ESPECIALLY
OVER NORTHEAST OKLAHOMA. 1 TO 3 INCHES OF RAIN COULD BE POSSIBLE.
TEMPERTURE WISE...CLOUDS AND THE POTENTIAL RAIN WILL HOLD THEM
DOWN SOME AND HIGHER DEW POINTS WILL KEEP MORNING LOWS RATHER
MILD. FOR THE WEEKEND SIDED WITH A BLEND OF THE 12Z ECMWF AND
00Z GFS MOS. THE CLOUD COVER AND RAIN COULD VERY WELL HOLD
HIGHS DOWN INTO THE 70S AND POSSIBLY EVEN LOWER THAN I HAVE
FORECAST.
THE RAIN SHOULD BE ON ITS WAY OUT SATURDAY NIGHT AND SUNDAY
AND THE CLOUDS WILL LINGER LONGER THAN THE RAIN BUT WILL BE
ON THEIR WAY OUT SUNDAY AFTERNOON AND SUNDAY NIGHT. A
MODERATING TREND IN TEMPERATURES WILL FOLLOW FOR EARLY NEXT
WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 87 68 82 68 / 60 30 40 20
FSM 85 68 86 67 / 80 50 40 20
MLC 91 68 85 67 / 40 40 40 20
BVO 84 65 84 63 / 70 20 40 20
FYV 80 62 82 61 / 80 40 40 20
BYV 73 61 83 61 / 80 40 40 20
MKO 85 66 83 66 / 60 40 40 20
MIO 83 63 84 64 / 80 30 40 20
F10 90 66 83 66 / 50 40 40 20
HHW 93 70 90 69 / 40 40 40 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 PM WEDNESDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063.
AR...NONE.
&&
AVIATION...07Hazardous weather outlook, Sep 9, 5:09 AM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 509 AM CDT WED SEP 9 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 510 AM CDT WED SEP 9 2009 ...THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE TO IMPACT THE AREA... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... THUNDERSTORMS WILL CONTINUE THROUGH THE MORNING ACROSS NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS...WITH LOCALLY HEAVY RAINFALL LIKELY. RAINFALL AMOUNTS OF 2 TO 3 INCHES HAVE BEEN MEASURED ACROSS FAR NORTHEAST OKLAHOMA OVERNIGHT... WITH ANY ADDITIONAL RAINFALL RAISING THE POTENTIAL FOR FLASH FLOODING. AN OUTFLOW BOUNDARY PRODUCED FROM THE MORNING THUNDERSTORM COMPLEX WILL SERVE AS A FOCUS FOR ADDITIONAL STORM DEVELOPMENT DURING THE DAY. CONDITIONS SOUTH OF THIS BOUNDARY WILL BECOME INCREASINGLY UNSTABLE BY AFTERNOON...HOWEVER WINDS ALOFT REMAIN LIGHT WHICH WILL LIMIT THE SEVER WEATHER POTENTIAL. GUSTY WINDS AND SMALL HAIL ARE POSSIBLE WITH THE STRONGEST STORMS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY AND FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY AND TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... THUNDERSTORM CHANCES WILL CONTINUE THURSDAY AND FRIDAY AS THE ATMOSPHERE REMAINS MOIST AND WEAKLY CAPPED...WITH THE HIGHEST CHANCES BEING ALONG ANY LINGERING OUTFLOW BOUNDARIES. THE HIGHER THUNDERSTORM CHANCES...ALONG WITH POTENTIAL FOR HEAVY RAINFALL...WILL ARRIVE FRIDAY NIGHT INTO SATURDAY AS A COLD FRONT AND STRONG UPPER STORM SYSTEM MOVE INTO THE SOUTHERN PLAINS. WHILE THE EXACT TRACK OF THIS SYSTEM REMAINS UNCERTAIN...THE DEVELOPING PATTERN WILL FAVOR A ROUND OF WIDESPREAD THUNDERSTORMS DURING THE UPCOMING WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 5:30 AM CDT | Areal Flood Advisory | TSA | Craig, Nowata | 90 min |
| Sep 9, 6:49 AM CDT | Areal Flood Advisory | TSA | Craig, Nowata, Ottawa, Rogers | 101 min |
| Sep 9, 8:25 AM CDT | River Flood Warning | TSA | Ottawa | 6 days |
| Sep 9, 12:40 PM CDT | Areal Flood Warning | TSA | Craig, Nowata, Ottawa | 6 hr |
| Sep 9, 1:54 PM CDT | River Flood Warning | TSA | Nowata | 66 hr |
| Sep 9, 2:10 PM CDT | River Flood Warning | TSA | Ottawa | 7 hr |
| Sep 9, 4:44 PM CDT | Special Weather Statement | TSA | Creek | 31 min |
| Sep 9, 5:11 PM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| Sep 9, 5:31 PM CDT | Special Weather Statement | TSA | Tulsa | 29 min |
| Sep 9, 5:51 PM CDT | Special Weather Statement | TSA | Wagoner | 39 min |
| Sep 9, 6:12 PM CDT | Severe Thunderstorm Warning | TSA | Wagoner | 17 min |
| Sep 9, 6:34 PM CDT | Areal Flood Advisory | TSA | Tulsa | 56 min |
| Sep 9, 6:58 PM CDT | Special Weather Statement | TSA | Wagoner | 32 min |
Nearby
Flash Flood Warnings in Oklahoma, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.